Lessen your blood thinner pain!

One of the first things some bariatric patients learn to do is administer their own blood thinner injections. In my particular case I had to do one shot every day, which I chose to do in the morning getting ready for work.

These shots cause a decent amount of bruising at the injection site because the medicine is thinning out the blood (just as its suppose to!). However, some of us (thats me!) didn’t think to spread out the shots throughout their abdomen to lessen the bruising and pain of having a shot in say the exact same location multiple times!

When looking at your tummy split it into quadrants. Each day use a new quadrant for your shot, but be sure to give yourself distance away from your incisions, and also I suggest staying in areas that have more of the “soft fat” to lessen any pain as well.

Abdomen QuadrantFollowing this process your injections will be much less painful as time goes on, but you will have more little black and bruise marks around your abdomen. I personally would take the latter!

 

This entry was posted in Fitness and tagged , , , . Bookmark the permalink.

One Response to Lessen your blood thinner pain!

Leave a Reply

Your email address will not be published. Required fields are marked *